Alert archive / Michigan / Wind Advisories in 2009

Wind Advisory 3, NWS Marquette, MI

March 23, 2009Keweenaw County, Michigan

NWS Marquette, MI issued this wind advisory at Mar 23, 2009, 10:07 AM EDT for Keweenaw County, Michigan. It took effect at Mar 23, 2009, 12:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2009, 10:07 AM EDT (14:07 UTC)
In effect from
Mar 23, 2009, 12:00 PM EDT
Expired
Mar 23, 2009, 10:18 PM EDT
In force
10 hr
Issued by
NWS Marquette, MI

County Keweenaw County, MI

The radar

The Marquette radar (KMQT), 98 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.1 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2009-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2009-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMQT 231407
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1007 AM EDT MON MAR 23 2009

...WINDY CONDITIONS OVER KEWEENAW COUNTY THROUGH TONIGHT...

.THE DIFFERENCE IN PRESSURE BETWEEN STRONG HIGH PRESSURE NEAR
JAMES BAY AND LOW PRESSURE IN THE PLAINS HAS RESULTED IN BREEZY
SOUTHEAST WINDS OVER UPPER MICHIGAN. THE STRONGEST WINDS ARE
OCCURRING OVER KEWEENAW COUNTY...ESPECIALLY FROM EAGLE RIVER TO
COPPER HARBOR...AND SHOULD CONTINUE TO INCREASE THIS AFTERNOON.
WINDY CONDITIONS WILL PERSIST THROUGH TONIGHT AS THE LOW PRESSURE
AREA IN THE PLAINS SLOWLY APPROACHES UPPER MICHIGAN.

MIZ001-232215-
/O.NEW.KMQT.WI.Y.0003.090323T1600Z-090324T1200Z/
KEWEENAW-
INCLUDING THE CITY OF...COPPER HARBOR
1007 AM EDT MON MAR 23 2009

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

LOOK FOR SOUTHEAST WINDS OF 15 TO 25 MPH TO INCREASE TO 25 TO 35
MPH THIS AFTERNOON...WITH GUSTS AROUND 45 MPH POSSIBLE. THE
STRONGEST WINDS WILL OCCUR FROM EAGLE HARBOR TO COPPER HARBOR
AND ALONG BROCKWAY MOUNTAIN DRIVE. EXPECT THE WINDY CONDITIONS TO
PERSIST THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE
EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AJ
2 follow-up statements
000 
WWUS73 KMQT 232006
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
406 PM EDT MON MAR 23 2009

...WINDY CONDITIONS OVER KEWEENAW COUNTY THROUGH TONIGHT...

.THE DIFFERENCE IN PRESSURE BETWEEN STRONG HIGH PRESSURE NEAR
JAMES BAY AND LOW PRESSURE IN THE PLAINS HAS RESULTED IN BREEZY
SOUTHEAST WINDS OVER UPPER MICHIGAN. THE STRONGEST WINDS ARE
OCCURRING OVER KEWEENAW COUNTY...WHERE A FEW TREES HAD FALLEN ON
HIGHWAY 41 BETWEEN PHOENIX AND CENTRAL. WINDY CONDITIONS WILL
PERSIST THROUGH TONIGHT AS THE LOW PRESSURE AREA IN THE PLAINS
SLOWLY APPROACHES UPPER MICHIGAN.

MIZ001-240415-
/O.CON.KMQT.WI.Y.0003.000000T0000Z-090324T1200Z/
KEWEENAW-
INCLUDING THE CITY OF...COPPER HARBOR
406 PM EDT MON MAR 23 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

LOOK FOR SOUTHEAST WINDS OF 25 TO 35 MPH THROUGH TONIGHT...WITH
GUSTS AROUND 45 MPH POSSIBLE. THE STRONGEST WINDS WILL OCCUR FROM
EAGLE HARBOR TO COPPER HARBOR...ALONG BROCKWAY MOUNTAIN DRIVE AND
FROM PHOENIX TO DELAWARE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH
ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AJ
000 
WWUS73 KMQT 240218
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1018 PM EDT MON MAR 23 2009

MIZ001-240330-
/O.CAN.KMQT.WI.Y.0003.000000T0000Z-090324T1200Z/
KEWEENAW-
INCLUDING THE CITY OF...COPPER HARBOR
1018 PM EDT MON MAR 23 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA THIS EVENING.
THUS...THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

VOSS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Mar 23, 7:25 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 23, 7:25 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MARQUETTE MI
725 AM EDT MON MAR 23 2009

UPDATED FOR 12Z TAF ISSUANCE

.SYNOPSIS...
WATER VAPOR IMAGERY AND RUC SHOWING A STEEP RIDGE OVER THE FORECAST
AREA EXTENDING INTO WESTERN ONTARIO. THIS RIDGE SEPARATES A DEEP LOW
OVER NORTHERN MAINE FROM A DEVELOPING LOW OVER MIDDLE HIGH PLAINS. A
STRONG SHORTWAVE EXTENDS FROM SOUTHERN MANITOBA SOUTH THROUGH
MINNESOTA...IOWA AND MISSOURI. THE SHORTWAVE IS SHIFTING NORTHEAST
AS ITS TRACK THROUGH THE RIDGE. SURFACE ANALYSIS DEPICTS A COLD
FRONT STRETCHING FROM THE MID ATLANTIC STATES THROUGH THE SOUTHERN
OHIO RIVER VALLEY TO NORTH DAKOTA. ANOTHER DEEP LOW ASSOCIATED WITH
THE MID LEVEL HIGH PLAINS LOW IS ALSO DEVELOPING OVER NORTHEAST
COLORADO. A LARGE HIGH IS OVER THE JAMES BAY AND IS PUSHING THE
FRONTAL SYSTEM SOUTHEAST AND SLOWING THE PROGRESS OF THE HIGH PLAINS
LOW EASTWARD. NUMEROUS SHOWERS AND THUNDERSTORMS ARE ASSOCIATED WITH
THE STRONG SHORTWAVE OVER THE NORTHERN PLAINS.

.DISCUSSION...
THE MID LEVEL EAST COAST LOW WILL MOVE SOUTHEAST AND DEEPEN OFF THE
COAST OF SOUTHERN NEW ENGLAND BY LATE THIS AFTERNOON. THE RIDGE OVER
THE FORECAST AREA WILL SHIFT EAST INTO EASTERN ONTARIO...WHILE THE
HIGH PLAINS LOW TREKS INTO CENTRAL NEBRASKA. THE STRONG SHORTWAVE
WILL SHIFT NORTHEAST INTO WESTERN ONTARIO AND THE UPPER MISSISSIPPI
RIVER VALLEY. MID LEVEL Q-VECTOR CONVERGENCE WILL INCREASE OVER THE
WEST END OF THE FORECAST AREA TODAY. ANTI-CYCLONIC FLOW ALOFT OVER
LAKE SUPERIOR WILL SUPPORT STRONG 300MB DIVERGENCE. 850MB
TEMPERATURES WILL STEADILY RISE TODAY RANGING FROM +5C NEAR IWD TO
+1C AT ERY BY LATE AFTERNOON. SURFACE TEMPERATURES WILL IN TURN WARM
INTO THE 40S OVER THE WEST END OF THE FORECAST AREA TODAY AND INTO
THE UPPER 30S OVER THE EAST. DEEP MOISTURE WILL SPREAD INTO WESTERN
U.P. AND WESTERN LAKE SUPERIOR. THUS I WILL LOOK FOR RAIN TO DEVELOP
OVER THE WEST BY LATE AFTERNOON.

THE RIDGE WILL SHIFT INTO WESTERN QUEBEC TONIGHT AS THE NEBRASKA LOW
LIFTS INTO SOUTH CENTRAL SOUTH DAKOTA AND PART OF THE SHORTWAVE
TRACKS THROUGH THE FORECAST AREA FOLLOWED BY THE A SECOND ONE.
SURFACE ANALYSIS DEPICTS A RIDGE OVER QUEBEC AND THE EAST COAST. THE
NEBRASKA SURFACE LOW WILL LIFT NORTHEAST TO KFSD. DEEP MOISTURE AND
SHORTWAVE ENERGY WILL SPREAD ACROSS THE REST OF THE FORECAST AREA
THROUGH THE NIGHT. ISENTROPIC ASCENT AHEAD OF THE LOW WILL TRIGGER
THE SHOWERS. TEMPERATURE PROFILES SUGGEST THAT PORTIONS OF EASTERN
U.P. WILL SEE A MIX OF FROZEN/FREEZING PRECIPITATION.

THE MID LEVEL RIDGE WILL STALL OVER WESTERN QUEBEC ON TUESDAY AS
THE NORTHERN PLAINS LOW SHIFTS INTO SOUTHWEST MINNESOTA PUSHING THE
SHORTWAVES THROUGH THE FORECAST AREA AND INTO THE RIDGE. THE SURFACE
LOW WILL TREK INTO THE CENTRAL MINNESOTA. THE CYCLONIC FLOW AHEAD OF
THE LOW WILL CONTINUE TO ADVECT WARM MOIST AIR IN THE AREA. Q-VECTOR
CONVERGENCE ALONG WITH ISENTROPIC ASCENT AHEAD OF LOW SUPPORTED BY
AN APPROACHING UPPER LEVEL JET WILL CONTINUE TO PRODUCE RAIN SHOWERS
OVER THE AREA THROUGH THE DAY. WITH THE UPPER LEVEL JET WILL REMAIN
TO THE SOUTHWEST OF THE FORECAST AREA...SO THERE WILL CONTINUE TO BE
STRONG CONVERGENCE ALOFT LIMITING THE POTENTIAL FOR THUNDER OVER THE
FORECAST AREA AT THIS TIME. THUNDERSTORMS SHOULD REMAIN MORE LIKELY
TO THE WEST AND SOUTH OF THE AREA.

THE MID LEVEL LOW WILL TRACK INTO THE DULUTH AREA TUESDAY NIGHT. THE
SURFACE LOW WILL SLIDE INTO WESTERN LAKE SUPERIOR BY SUNRISE PULLING
THE COLD FRONT INTO THE WESTERN U.P. DEEP MOISTURE AHEAD OF THE
FRONT WILL STAY OVER THE AREA FEEDING THE SHOWERS. MODELS SUGGEST
THAT A DRY SLOT BEHIND THE FRONT WILL WORK INTO THE EASTERN
WISCONSIN BY EARLY MORNING...THE UPPER LEVEL JET MAX WILL SWEEP
ACROSS THE AREA STILL KEEPING SOME UPPER LEVEL DIVERGENCE SUPPORTING
THUNDERSTORM DEVELOPMENT. HOWEVER...THE STRONGEST DIVERGENCE WILL BE
OVER CENTRAL ONTARIO AND NORTHERN LOWER MICHIGAN WHERE MOST OF THE
ACTIVITY SHOULD REMAIN.

THE MID LEVEL LOW WILL CONTINUE TO LIFT NORTHEAST INTO WESTERN
ONTARIO ON WEDNESDAY...CAUSING THE STRONG SHORTWAVE ENERGY TO SHIFT
ACROSS THE AREA. THE SURFACE LOW WILL ALSO REACH CENTRAL ONTARIO
DRAGGING THE COLD FRONT THROUGH THE AREA. SOME DRIER AIR WILL PILE
IN BEHIND THE FRONT. THEREFORE...I WILL START TO LOWER THE POPS
ESPECIALLY FOR LATER IN THE DAY. THE MOST UNSTABLE AIR WILL BE NORTH
AND EAST OF THE AREA SO WILL NOT PUT THUNDER IN THE FORECAST FOR
NOW. A SURFACE RIDGE WILL BUILD OVER THE THE NORTHERN PLAINS AND
MIDDLE AND LOWER MISSISSIPPI RIVER VALLEY. MEANWHILE...A NEW SYSTEM
WILL BE DEVELOPING OVER THE MIDDLE HIGH PLAINS.

THE MID LEVEL LOW WILL WEAKEN AS IT LIFTS INTO HUDSON BAY...AND THE
SURFACE LOW WILL TRACK INTO JAMES BAY WEDNESDAY NIGHT. THE SURFACE
RIDGE WILL WORK INTO THE UPPER MISSISSIPPI RIVER VALLEY. THUS I AM
LOOKING FOR LOWER POPS OVER THE AREA. AS THE RIDGE MOVES OVER THE
UPPER GREAT LAKES ON THURSDAY...THE CHANCE OF PRECIPITATION SHOULD
END.

THE NEXT SYSTEM WILL BE THE LONGWAVE TROUGH AND LOW PRESSURE SYSTEM
DEVELOPING ALONG THE EAST SIDE OF THE ROCKIES. THIS SHOULD
TRACK NORTHEAST INTO THE AREA BY LAKE SATURDAY AND SUNDAY.

&&

.AVIATION (FOR THE 12Z TAF ISSUANCE)...

LLVL E FLOW OUT OF HI PRES IN ONTARIO WILL TAP VERY DRY AIRMASS
DEPICTED BY THE 00Z APX RAOB AND MAINTAIN VFR CONDITIONS AT BOTH
SITES TODAY EVEN THOUGH WAD MID CLD IN ADVANCE OF LO PRES IN THE
PLAINS WILL OVERSPREAD THE AREA. EXPECT SOME RA TO DVLP THIS EVNG AT
CMX AND THEN AT SAW TOWARD MIDNGT AS LO PRESSES CLOSER. CONDITIONS
WL GRDLY DETERIORATE TO MVFR WITH SLOW LLVL MOISTENING...WHICH WL BE
ENHANCED AT SAW WITH FVRBL UPSLOPE SE WIND COMPONENT. ASSOCIATED
UPSLOPE COOLING AS WELL AS RESIDUAL EVAPORATE COOLING RELATED TO
ANTECEDENT DRY AIRMASS MAY ALSO KEEP THE SFC TEMP AT SAW LO ENUF SO
THAT PCPN THERE FALLS AS FZRA. PCPN TYPE MAY ALSO BE AN ISSUE AT
CMX...BUT WL GO WITH JUST RA FOR NOW DUE TO DOWNSLOPE COMPONENT OFF
THE HURON MTNS AND TO MAINTAIN CONTINUITY WITH PREVIOUS FCST. GUSTY
SE WINDS WL IMPACT BOTH SITES THRU MUCH OF THIS PD WITH TIGHT PRES
GRADIENT BTWN PLAINS LO AND SLOWLY RETREATING HI IN SE CAN.

&&

.MARINE (FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)...

EXPECT STRONG HI PRES NEAR JAMES BAY THIS MORNING TO SHIFT INTO THE
CANADIAN MARITIMES ON WED MORNING WHILE LO PRES IN THE WESTERN
PLAINS LIFTS TO NE MINNESOTA. SHARPENING PRES GRADIENT BETWEEN THESE
FEATURES WILL RESULT IN SE GALES OVER ALL BUT FAR WESTERN LAKE
SUPERIOR INTO WED...ESPECIALLY IN AREAS WHERE TERRAIN ENHANCES THE
GRADIENT FLOW. ALSO HOISTED A GALE WATCH FOR THE EXPOSED LAKE
MICHIGAN NEARSHORE ZONES TO REFLECT PASSAGE OF SHARP PRES FALL INTO
UPR MI/ENHANCED ISALLOBARIC WIND AS WELL AS SURGE IN SSE LLJ
STRENGTH AT H925 TO 50 TO 55KT AT 06Z WED.  ONCE THE LO MOVES CLOSER
ON WED AND THE PRES GRADIENT SLACKENS...THE WINDS/GALES WILL
DIMINISH. AS THIS LO CONTINUES NE TO HUDSON BAY ON THU...A HI PRES
CENTER WILL BUILD INTO NORTHERN MANITOBA. LOOK FOR THIS HI TO MOVE
INTO NW ONTARIO ON FRI WHILE A LO PRES SYSTEM TAKES SHAPE IN THE
SOUTHERN PLAINS. WINDS WILL BE RELATIVELY LIGHT BY LATE WEEK.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...

UPPER MICHIGAN...NONE.

LAKE SUPERIOR...
  GALE WARNING FROM 11 AM THIS MORNING TO 11 AM EDT WEDNESDAY
     FOR LSZ266-267.

  GALE WARNING FROM 8 AM THIS MORNING TO 8 PM EDT TUESDAY FOR
     LSZ265.

  GALE WARNING FROM 8 AM THIS MORNING TO 8 AM EDT WEDNESDAY FOR
     LSZ264.

  GALE WARNING FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING
     FOR LSZ263.

LAKE MICHIGAN...
  GALE WATCH FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT FOR
     LMZ248-250.
&&

SYNOPSIS...DLG
DISCUSSION...DLG
AVIATION...KC
MARINE...KC
Hazardous weather outlook, Mar 23, 4:57 AM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
457 AM EDT MON MAR 23 2009

MIZ001>007-009>014-084-085-241100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
457 AM EDT MON MAR 23 2009 /357 AM CDT MON MAR 23 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN. FREEZING RAIN IS POSSIBLE
TONIGHT.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF FREEZING RAIN THIS MORNING OVER THE
FAR WEST.

FREEZING RAIN IS POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FREEZING RAIN IS POSSIBLE EARLY TUESDAY MORNING...MAINLY OVER
CENTRAL UPPER MICHIGAN.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-263>267-241100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
457 AM EDT MON MAR 23 2009 /357 AM CDT MON MAR 23 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF FREEZING RAIN THIS MORNING OVER THE
FAR WEST.

FREEZING RAIN IS POSSIBLE TONIGHT.

SOUTHEAST GALES ARE EXPECTED OVER PORTIONS OF LAKE SUPERIOR TODAY
AND TONIGHT. SEE THE LATEST LAKE SUPERIOR OPEN WATERS FORECAST AND
MARINE WEATHER MESSAGE FOR COMPLETE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FREEZING RAIN IS POSSIBLE TUESDAY MORNING OVER THE EAST.

SOUTHEAST GALES ARE EXPECTED OVER PORTIONS OF LAKE SUPERIOR
TUESDAY THROUGH WEDNESDAY MORNING. SEE THE LATEST LAKE SUPERIOR
OPEN WATERS FORECAST AND MARINE WEATHER MESSAGE FOR COMPLETE
DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-241100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
457 AM EDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF FREEZING RAIN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOUTHEAST GALES TO 35 KNOTS ARE POSSIBLE TUESDAY NIGHT. SEE THE
LATEST LAKE MICHIGAN NEAR SHORE FORECAST AND MARINE WEATHER
MESSAGE FOR COMPLETE DETAILS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

DLG

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 4:58 AM EDTGale WatchMQT12 hr
Mar 23, 4:13 PM EDTWinter Weather AdvisoryMQTBaraga, Houghton, Keweenaw, Marquette19 hr

Nearby

Wind Advisories in Michigan, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.